Originally posted by dawngloves
...they checked it Sunday and it was high so they called her doctor and he said to give her her antihypertensive (don't know what).
Her BP continues to climb and now she is not talking or following commands!!! The facility calls the doc again who tells them to give her another pill!!!!!!!! Well that didn't work so after about two hours of this BS he tell them to take her to the ER!...
I am really sorry this is happening to you and your family.
I know you only have partial info at this point but I have some questions for you to consider that might help you frame your questions to get to the bottom of this.
What was the med?
Who at the facility was making the calls to the doctor?
Did they/how did they communicate to the doc that she was nonverbal/not following commands?
Did they (facility) wait another 2 hours after pill #2 to call and then the doc sent her to the ER?
What attempts were made (by the facility) to update family on her change in condition?
I don't expect you to actuallyanswer
these, like I said, they are for you to consider and may help you get not just more info but the right info.
BTW...I've never given TPA (other than to declot a central line)...I thought it could not be given for stroke with labile HTN present?